Advertisement

Periodica Mathematica Hungarica

, Volume 33, Issue 2, pp 101–103 | Cite as

A note on restricted vertex ramsey numbers

  • Tomasz Luczak
  • Sebastian Urbański
Article

Mathematics subject classification numbers, 1991

Primary 05C55 05C35 

Key words and phrases

Ramsey numbers Kr-free graphs extremal graph theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.Folkman, Graphs with monochromatic complete subgraphs in every edge coloring,SIAM J. Appl. Math. 18 (1970), 19–24.Google Scholar

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • Tomasz Luczak
    • 1
  • Sebastian Urbański
    • 1
  1. 1.Department of Discrete MathematicsAdam Mickiewicz UniversityPoznańPoland

Personalised recommendations